3 doctors weighed in:

Could doxycycline cause my already allergy to mosquito bites flare up even worse? One seems to have become infected due to the clear boil on top now.

3 doctors weighed in
Dr. Robert Dorsey
Wound care
1 doctor agrees

In brief: No

doxy can not cause your mites to flare up or make it worse.
some people are allergic to doxy resulting in a rash though.

In brief: No

doxy can not cause your mites to flare up or make it worse.
some people are allergic to doxy resulting in a rash though.
Dr. Robert Dorsey
Dr. Robert Dorsey
Thank
Dr. Linda Green
Pediatrics - Allergy & Asthma

In brief: Probably not

The Doxycycline is probably not related.
It is common to see bites become infected especially if they are scratched. Topical antibiotic ointment can help mild infection. See a doctor if it persists.

In brief: Probably not

The Doxycycline is probably not related.
It is common to see bites become infected especially if they are scratched. Topical antibiotic ointment can help mild infection. See a doctor if it persists.
Dr. Linda Green
Dr. Linda Green
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors